sexologist-icon

Amenorrhea

I am suffering from Amenorrhea from last 2 yrs and not having periods at all em now 1what should i do I've done many tests alsoo but still no results ... 18* years Old
views-icons 7 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Amenorrhea

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
It's a serious hormone imbalance. Needs proper evaluation.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
it may occur in women who have diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO